# SDR UALA2010082303086

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,692 hours, 19,837 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1520 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IS ON TOP OF STR 28R AT STA 1520. ACP SMC3 ON NR CARD 2217N0 0325. REMOVED CLIP BRACKET AT STA 1520, REMOVED CORROSION ON CLIP BRACKET AND REINSTALLED.
